# SDR HEEA0010391

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC50811
- Condition: Defective
- Location: Rt Lt Control
- Part time: 2,725 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERVO CONTROL DEFECTIVE, SUSPECT INCORRECT LEVER ASSEMBLY WAS INSTALLED.
